# SDR DALA2023072606084

- Difficulty date: July 26, 2023
- Submitted: July 26, 2023
- Operation: Air carrier
- Aircraft: N568DZ
- Make and model: Airbus A350-941
- Aircraft serial: 0024
- Aircraft time: 14,502 hours, 1,613 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3568 LH WING: UPON INSPECTION PER AMDS #5720-01102-03A FOUND SEALANT DETERIORATED AND MISSING AT RIB #6 STR #17 LOWER SKIN INBOARD SIDE. CORRECTIVE ACTION: APPLICATION OF SEALANT ON AFFECTED AREAS PERFORMED PER CARD #5720-01102-03A. (2885367)
